# SDR SCNA99770

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT APPROX BETWEEN FS 700 AND 804 LBL 10 JUST FWD OF AIR CONDITION COMPARTMENT ON PANEL INSTL ANGLE.  REMOVED CORROSION IAW SRM 511006.  ROUTED OUT DAMAGE AND FABRICATED 2 ANGLES AND 1 FILLER FROM BAC 14902865 IAW SRM 514003.  TREATED AND PRIMED IAW MM 512002 AND SRM 511002.  INSTALLED REPAIR IAW SRM 514003 AND 513002.
